# SDR PIDA07015

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,246 hours, 23,649 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1146-1154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT KEEL BEAM HORIZONTAL LEG UPPER SURFACE BETWEEN BS 1146 AND BS 1154 IN THE RIGHT MLG WHEEL WELL.  REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH EA 53-069 DATED 03/11/07 WITH FAA DER APPROVED 8110-3 DATED MARCH 11, 2007.
